# SDR SWIA200312329

- Difficulty date: August 17, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,459 hours, 3,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT FLOORBEAM RBL 9.0 INBD AND OB ATTACH ANGLES CRACKED.  DISCOVERED DURING C-CHECK.  ANGLES REPLACED IAW CRJ SRM 51-40-11.  P/N:  601R31113-58
